CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
carri Views: 53,184
Published: 13 years ago
 
This is a reply to # 72,082

Re: Mirena IUD Side Effects


tracy, i had the merina taken out less than two weeks ago and am feeling much better. i am still experiencing some of the symptoms but they are starting to go way. my boobs are back to normal so i can run without pain. Acne is still bothering me...i'm not tired when i wake up anymore....still some bloating and irritability....i don't know how long it takes for these symptoms to go away, i heard a month but i'm not sure....in a couple of weeks i'll let you know how i'm feeling. but for sure I FEEL BETTER since it has been removed....hope this helps. carri
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.686 sec, (1)